Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the distribution of pseudoprimes

Author: Carl Pomerance
Journal: Math. Comp. 37 (1981), 587-593
MSC: Primary 10A21; Secondary 10A20
MathSciNet review: 628717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{P}(x)$ denote the pseudoprime counting function. With

$\displaystyle L(x) = \exp \{ \log x\log \log \log x/\log \log x\} ,$

we prove $ \mathcal{P}(x) \leqslant x \bullet L{(x)^{ - 1/2}}$ for large x, an improvement on the 1956 work of Erdös. We conjecture that $ \mathcal{P}(x) = x \bullet L{(x)^{ - 1 + o(1)}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A21, 10A20

Retrieve articles in all journals with MSC: 10A21, 10A20

Additional Information

PII: S 0025-5718(1981)0628717-0
Keywords: Pseudoprime, Carmichael number, Euler's function
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia